# SDR CA080618007

- Difficulty date: June 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW16703
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE LOWER SPARK PLUG HOLE ON CYLINDER NR 4 HAD A CRACK, THE ACFT HAD BEEN INSPECTED ON MAY 24/08 AND THERE WAS NO APPARENT CRACKS OR ISSUES WITH THE CYLINDER, ON JUNE 2 IT WAS RUNNING ROUGH AND BROUGHT TO MX, THERE WAS FOULING OF THE PLUGS AND WHEN THE PLUG WAS REMOVED THE FINE CRACK WAS NOTED. THE OTHER CYLINDERS WERE INSPECTED AND FOUND TO BE CLEAR OF ANY CRACKS. THIS ENGINE HAD BEEN OVERHAULED 225 HOURS PREVIOUSLY AND THE CYLINDERS WERE OVERHAULED AS WELL. THE RECORDS SHOWED THAT THE CYLINDERS WERE OVERHAULED AS PER MANUFACTURERS SPECIFICATIONS. WE WILL CONTINUE TO MONITOR THE OTHER CYLINDERS AND WILL REPORT ANY FUTURE ISSUES REGARDING THESE CYLINDERS.
